# SDR ABXA20131011589

- Difficulty date: October 11, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86121
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF KEEL BEAM, FROM BL 0 TO LBL 11, BS 977 TO 1080.  BLENDED CORRODED AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-50-12, FIG 101.  REPAIRED IAW REA B653-60727-MR, PN: 145T8612-1, KEEL BEAM HORIZONTAL WEB CORRODED,  999 TO 1065 BLO TO LBL10.  ACFT WAS GROUNDED.
